Health knowledge made personal
Join this community!
› Share page:

i have been off tramol for 11 days and last night i became very dizzy then sick ?


Posted by vicky 28

 
Answers (1)
Sort by: Newest first | Oldest first
Ian Health Maven

Like many medications, tramadol (Ultram, Tramal) should be tapered off, not quit abruptly, if it has been taken for more than a few weeks to avoid or lessen withdrawal effects, Vicki.

However, I doubt that your symptoms are withdrawal related. Tramadol has a half-life of only about 6 hours, and its main metabolite around 9 hours, so any withdrawal effects usually begin within 12-20 hours of discontinuing the drug, not 11 days later. Therefore I suspect that the dizziness, etc, is/was caused by other factors. If these symptoms persist I recommend you consult your physician.

Best wishes

Ian


NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: